MathSciNet Relay Station
MathSciNet bibliographic data
MR1017008 (90m:46086) 46J05 (43A10 46J10)
Takahasi, Sin-ei; Hatori, Osamu Commutative Banach algebras which satisfy a Bochner-Schoenberg-Eberlein type-theorem. Proc. Amer. Math. Soc. 110 (1990), no. 1, 149–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement